Bulletin of the American Mathematical Society

Normal field extensions ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ and ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ -bialgebras

David J. Winter

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 506-512.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535530

Mathematical Reviews number (MathSciNet)
MR0366885

Zentralblatt MATH identifier
0291.12105

Subjects
Primary: 12F05: Algebraic extensions 12F10: Separable extensions, Galois theory 12F15: Inseparable extensions 15A78: Other algebras built from modules

Citation

Winter, David J. Normal field extensions ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ and ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ -bialgebras. Bull. Amer. Math. Soc. 80 (1974), no. 3, 506--512. https://projecteuclid.org/euclid.bams/1183535530


Export citation

References

  • 1. Moss Sweedler, The Hopf algebra of an algebra applied to field theory, J. Algebra 8 (1968), 262-276. MR 36 #5105.
  • 2. David J. Winter, The structure of fields, Graduate Texts in Algebra, vol. 16, Springer-Verlag, Berlin and New York.